# SDR JJBA20250721074

- Difficulty date: July 2, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OMEGA BEAM AT FR20 FLOOR DOUBLER FOUND CORRODED. AT RH OMEGA BEAM AT FR20 DOUBLER FOUND CORRODED OUT OF LIMITS. DOUBLER REMOVED, DRILLED NEW HOLES FOR NEW DOUBLER. AT RH OMEGA BEAM AT FR20, NEW DOUBLER INSTALLED
